RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 1(97), Pages 163–169 (Mi umn6576)  

This article is cited in 4 scientific papers (total in 5 papers)

Scientific notes and problems

Asymptotic behaviour of solutions of almost linear parabolic equations with parabolic boundary layers

V. A. Trenogin


Full text: PDF file (605 kB)

Bibliographic databases:

Received: 26.03.1959

Citation: V. A. Trenogin, “Asymptotic behaviour of solutions of almost linear parabolic equations with parabolic boundary layers”, Uspekhi Mat. Nauk, 16:1(97) (1961), 163–169

Citation in format AMSBIB
\Bibitem{Tre61}
\by V.~A.~Trenogin
\paper Asymptotic behaviour of solutions of almost linear parabolic equations with parabolic boundary layers
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 1(97)
\pages 163--169
\mathnet{http://mi.mathnet.ru/umn6576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=125339}
\zmath{https://zbmath.org/?q=an:0148.08704}


Linking options:
  • http://mi.mathnet.ru/eng/umn6576
  • http://mi.mathnet.ru/eng/umn/v16/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Trenogin, “The development and applications of the asymptotic method of Lyusternik and Vishik”, Russian Math. Surveys, 25:4 (1970), 119–156  mathnet  crossref  mathscinet  zmath
    2. I. P. Boglaev, “Numerical solution of a quasilinear parabolic equation with a boundary layer”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 55–63  mathnet  crossref  mathscinet  zmath
    3. A. V. Nesterov, “Modification of the method of boundary functions for singularly perturbed partial differential equations”, Math. Notes, 54:1 (1993), 705–709  mathnet  crossref  mathscinet  zmath  isi  elib
    4. V. S. Vladimirov, L. D. Kudryavtsev, S. M. Nikol'skii, D. M. Klimov, F. L. Chernous'ko, “Vladilen Aleksandrovich Trenogin (on his 70th birthday)”, Russian Math. Surveys, 56:6 (2001), 1199–1207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. V. F. Butuzov, I. V. Nedelko, “Global influence domains of stable solutions with internal layers”, Sb. Math., 192:5 (2001), 651–691  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019